# SDR ASAA2015111413911

- Difficulty date: November 14, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A7502154
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT FLOOR SUPPORT BAFFLE CLIP AT AFT SIDE OF BS 500H IS CRACKED.  ACFT GROUNDED.  R & R RT FLOOR SUPPORT BAFFLE CLIP AT AFT SIDE OF BS 500H IAW SRM 51-10-02, PARA 9 AND 51-40-02 AND IAW DWG 143A7505, REV A .
